# SDR DHL2003604667

- Difficulty date: June 24, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Elevator
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR UPPER SKIN INBD SECTION SHOW CORROSION, SEVERAL DENTS AND INTERIM REPAIR FROM STA XAR 0.000 TO XE 132.000.  REMOVED FASTENERS AND THE DAMAGED SKIN PANEL IAW SRM 51-1-21 PG 1.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  FABRICATED A NEW SKIN PANEL (2024-T3AL 0.032) IAW EO DHL 030573, ED 3410.  CLEANED, TREATED AND PRIMED THE NEW SKIN PANEL INTERIOR SURFACE IAW SRM 51-1-8B.  APPLIED PRC SEALANT ON FAYING SURFACES IAW SRM 51-1-11 PG 9.  INSTALLED THE NEW SKIN PANEL ON RT ELEVATOR UPPER SURFACE INBD SECTION (STA XAR 0.000 TO XE 132.000) USING NEW FASTENERS IAW EO DHL 030573, ED 3410 AND SRM 51-1-21 PG 1.  SEE NR 4037 FOR WEIGHT AND BALANCE.
